# SDR DALA2015071404353

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR OF LWR DOOR JAMB AT AFT CARGO COMPARTMENT.  DOUBLER WAS REPLACE IAW SRM 53-05, FIG 123.  PRIMARY STRUCTURE.
